Skip to Content

Can dizziness be a side effect of Levothyroxine?

Question is Closed
Report Favorite

Answers (2)

21 Jun 2010

Some of the severe side effects of Levothyroxine are: mental or mood changes (eg, anxiety, irritability, nervousness); muscle weakness; seizures; severe or persistent headache or fatigue; shortness of breath; stomach cramps; tremors; trouble sleeping; wheezing. These side effects could cause dizziness, however you must seek medical advice at the soonest, hope this helps?

Read more: https://www.drugs.com/sfx/levothyroxine-side-effects.html#ixzz0rSMTm5Yc

Votes: +0
Anonymous

21 Jun 2010

Side effects that you should report to your doctor or health care professional as soon as possible:

* difficulty breathing, wheezing, or shortness of breath
* chest pain
* excessive sweating or intolerance to heat
* fast or irregular heartbeat
* nervousness
* skin rash or hives
* swelling of ankles, feet, or legs
* tremors

Side effects that usually do not require medical attention (report to your doctor or health care professional if they continue or are bothersome):

* changes in appetite
* changes in menstrual periods
* diarrhea
* hair loss
* headache
* trouble sleeping
* weight loss

I hope this help, what other meds r u on? it´s because of the interactions.

Stay in touch

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

How long does the hair loss side effect from levothyroxine last?

I have noticed that recently my hair is growing more slowly, and I think I am losing more hair than usual. Ihave been taking levothyroxine for about ...

1 answer 9 Aug 2010

After reading the side effects of Levothyroxine, which by the way, I take 100mcg daily, I have?

... noticed my BP has increased to the high 130s/90s and a tachy heart rate... could this be to blame on the side effects and is this serious?

1 answer 7 Oct 2010

Are there any side effects that include nerve pain on one side of the head from levothyroxine?

have been on levothyroxine for hypethyroidism for 2 weeks now and today started having super hyper sensitive issues with left side of face, head, and ...

3 answers 22 Mar 2011

Levothyroxine - I am 62 yrs.old and been on levothroxine for 2 months. I suddenly started spotting.?

... Can this be a side effect of the medication?

2 answers 27 Jun 2013